# SDR SIMA9700762

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Engine: Pwa PW124B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448713
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

FLT 4387 - TOL - NR 2 ENGINE LOST POWER AND CREW SHUT DOWN ENGINE IN FLIGHT.  AIRCRAFT DIVERTED AND LANDED SAFELY AT TOL.  INVESTIGATION FOUND THE MFCU AT FAULT.  RAI'D NR 2 ENGINE MFCU IAW ATR-72 JIC 73-21-61.  OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
